# SDR 20010205CW011

- Difficulty date: January 4, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N9007Y
- Make and model: Piper PA-31-310
- Aircraft serial: 3111
- Engine: Lyc TIO540A2B
- System (JASC): 2210 · Autopilot System
- Part: Trim Switch
- Part number: 761039
- Condition: Shorted
- Location: Pilot Yolk
- Component: Auto Pilot, Century
- Component part number: ALTIMATICIII
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AUTOPILOT TRIM PITCHED UP.  PILOT RETURNED TO AIRPORT AND HAD SAFE LANDING.  FOUND TRIM SWITCH IN PILOTS YOLK SHORTED OUT.  FOUND TWO WIRES TOUCHING, CAUSING PITCH UP.  RESOLDERED CONNECTOR AND INSULATED FROM OTHER TERMINALS.
